Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Cramps in lower leg, slurred speech. On advair inhaler, zegerid medication. History of asthma, GERD. Treatment?

I am having a strange cluster of symptoms that are causing me some concern. I have noticed that I am slurring my speech and sometimes have a hard time getting specific words out when I talk - or even when I sing along with the radio. I didn t think this was related to anything but realize that for the past almost 2 years now, I have had a progressively worsening loss of function in my left foot , which I originally attributed to a twisted ankle. It did not get better with PT (the ankle), and now I am suffering from severe cramps in that foot and lower leg, especially at night. When I put that together with the speech issue, I came up with ALS and now I am worried it could be something really bad. I am 47 years old and have been in generally good health. I do have asthma symptoms and use an daily ( Advair ) inhaler which doesn t seem to really do much for my breathing. I am also taking OTC Zegerid for GERD and I have attributed my respiratory symptoms to being related to the GERD. Am I crazy to connect the foot/ankle issue with the other symptoms?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Your cramps are because of your restless leg syndrome or because of the electrolyte imbalance buy has nothing to do with asthma nor your past ankle problem.
Your symptoms of slurring of speech require detailed investigation . kindly see a neurologist
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor